Measure Theoretic Zero Sets in Infinite Dimensional Spaces and Applications to Differentiability of Lip-Schitz Mappings
Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 2, pp. 29-39.
@article{PDML_1973__10_2_29_0,
     author = {Christensen, Jens Peter Reus},
     title = {Measure {Theoretic} {Zero} {Sets} in {Infinite} {Dimensional} {Spaces} and {Applications} to {Differentiability} of {Lip-Schitz} {Mappings}},
     journal = {Publications du D\'epartement de math\'ematiques (Lyon)},
     pages = {29--39},
     publisher = {Universit\'e Claude Bernard - Lyon 1},
     volume = {10},
     number = {2},
     year = {1973},
     mrnumber = {361770},
     zbl = {0302.43001},
     language = {en},
     url = {http://archive.numdam.org/item/PDML_1973__10_2_29_0/}
}
TY  - JOUR
AU  - Christensen, Jens Peter Reus
TI  - Measure Theoretic Zero Sets in Infinite Dimensional Spaces and Applications to Differentiability of Lip-Schitz Mappings
JO  - Publications du Département de mathématiques (Lyon)
PY  - 1973
SP  - 29
EP  - 39
VL  - 10
IS  - 2
PB  - Université Claude Bernard - Lyon 1
UR  - http://archive.numdam.org/item/PDML_1973__10_2_29_0/
LA  - en
ID  - PDML_1973__10_2_29_0
ER  - 
%0 Journal Article
%A Christensen, Jens Peter Reus
%T Measure Theoretic Zero Sets in Infinite Dimensional Spaces and Applications to Differentiability of Lip-Schitz Mappings
%J Publications du Département de mathématiques (Lyon)
%D 1973
%P 29-39
%V 10
%N 2
%I Université Claude Bernard - Lyon 1
%U http://archive.numdam.org/item/PDML_1973__10_2_29_0/
%G en
%F PDML_1973__10_2_29_0
Christensen, Jens Peter Reus. Measure Theoretic Zero Sets in Infinite Dimensional Spaces and Applications to Differentiability of Lip-Schitz Mappings. Publications du Département de mathématiques (Lyon), Volume 10 (1973) no. 2, pp. 29-39. http://archive.numdam.org/item/PDML_1973__10_2_29_0/

1) V.I. Averbukh and O.G. Smolyanov, The theory of differentiation in linear topological spaces, Russian Mathematical Surveys, Volume 22 Number 6 November-December 1967 p 201-258. | MR | Zbl

2) E. Asplund, Fréchet differentiability of convex functions, Acta Math. 121 (1968) p 31-47. | MR | Zbl

3) Jens Peter Reus Christensen, On sets of Haar measure zero in abelian Polish groups, Israel Journal of Mathematics Proceedings of the International symposium on partial differential equations and the geometry of normed linear spaces, Part II, Vol. 13, Nos 3-4 (1972) p 255-260. | MR | Zbl

4) S.D. Chatterjii, Martingale convergence and the Radon Nikodym theorem in Banach spaces, Math. Scand. 22 (1968) p 21-41. | MR | Zbl

5) P. Mankiewicz, On lipschitz mappings between Prechet spaces, To appear in Studia Mathematica (1972 ?) | MR | Zbl

6) H. Rademacher, Über partielle und totale Differenzier-barke it von Punktionen mehrerer Variabein und über die Transformation der Doppelintegrale, Math. Ann. 79 (1919) p 340-359 | JFM | MR